# SDR 2004UALA00202

- Difficulty date: March 8, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 9,164 hours, 3,739 cycles
- Engine: Iae V2522A5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO FAILURE OF LANDING GEAR TO RETRACT.  LANDING GEAR SHOCK ABSORBER FAULT. LANDING GEAR CONTROL INTERFACE UNIT (LGCIU) FAILED.  THE LGCIU COMPONENT EXPERIENCED A HARD FAILURE DURING OUTPUT TESTS.  REPLACED LGCIU. OPERATIONS CHECK NORMAL.
